Open Access
October 2017 Characterizations of asymmetric truncated Toeplitz operators
Crisina Câmara, Joanna Jurasik, Kamila Kliś-Garlicka, Marek Ptak
Banach J. Math. Anal. 11(4): 899-922 (October 2017). DOI: 10.1215/17358787-2017-0029


The aim of this paper is to investigate asymmetric truncated Toeplitz operators with L2-symbols between two different model spaces given by inner functions such that one divides the other. The class of symbols corresponding to the zero operator is described. Asymmetric truncated Toeplitz operators are characterized in terms of operators of rank at most 2, and the relations with the corresponding symbols are studied.


Download Citation

Crisina Câmara. Joanna Jurasik. Kamila Kliś-Garlicka. Marek Ptak. "Characterizations of asymmetric truncated Toeplitz operators." Banach J. Math. Anal. 11 (4) 899 - 922, October 2017.


Received: 15 September 2016; Accepted: 15 December 2016; Published: October 2017
First available in Project Euclid: 30 August 2017

zbMATH: 06841260
MathSciNet: MR3708535
Digital Object Identifier: 10.1215/17358787-2017-0029

Primary: 47B35
Secondary: 30H10 , 47A15

Keywords: conjugation , kernel functions , model space , truncated Toeplitz operator

Rights: Copyright © 2017 Tusi Mathematical Research Group

Vol.11 • No. 4 • October 2017
Back to Top